Weak product decompositions of partially ordered sets
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 177-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_177_190,
author = {J. Jakub{\'\i}k},
title = {Weak product decompositions of partially ordered sets},
journal = {Colloquium Mathematicum},
pages = {177--190},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-177-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-177-190/}
}
J. Jakubík. Weak product decompositions of partially ordered sets. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 177-190. doi: 10.4064/cm-25-2-177-190
Cité par Sources :